# SDR AALA20040966

- Difficulty date: September 18, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - AFT AISLE PATH EMERGENCY LIGHTS INOPERATIVE.  REPLACED MODULE AT ROW 20 FOR AFT AISLE PATH EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
